Characterizations of Tikhonov Well-Posedness for Preorders
Mathematica balkanica, Tome 5 (1991) no. 2, p. 146
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1991_5_2_a7,
author = {Fioravante Patrone and Julian Revalski},
title = {Characterizations of {Tikhonov} {Well-Posedness} for {Preorders}},
journal = {Mathematica balkanica},
pages = {146},
year = {1991},
volume = {5},
number = {2},
url = {http://geodesic.mathdoc.fr/item/MABA_1991_5_2_a7/}
}
Fioravante Patrone; Julian Revalski. Characterizations of Tikhonov Well-Posedness for Preorders. Mathematica balkanica, Tome 5 (1991) no. 2, p. 146. http://geodesic.mathdoc.fr/item/MABA_1991_5_2_a7/